MathSciNet Relay Station
MathSciNet bibliographic data
MR2371372 (2008k:11120) 11R32 (11F55 11F80 11S15)
Chenevier, Gaëtan On number fields with given ramification. Compos. Math. 143 (2007), no. 6, 1359–1373.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement